Conservative difference schemes in problems of nonlinear optics. I
Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1153-1161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_7_a6,
author = {V. V. Drits},
title = {Conservative difference schemes in problems of nonlinear optics. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1153--1161},
year = {1991},
volume = {27},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_7_a6/}
}
V. V. Drits. Conservative difference schemes in problems of nonlinear optics. I. Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1153-1161. http://geodesic.mathdoc.fr/item/DE_1991_27_7_a6/